# SDR AALA202407028737

- Difficulty date: June 18, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 27,372 hours, 12,629 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT BELOW 10000' DURING REDUCED THRUST THE FLIGHT ATTENDANTS  REPORTED A STRONG ODOR OF OIL / SMELLY CLOTHES WHICH PERSISTED UNTIL TOUCHDOWN. **SUPPLEMENTAL REPORT FOR AALA202406208737: MAINTENANCE REPLACED THE APU AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L31049003.** (CLOSED)
